MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. INFUSOMAT; SET, ADMINISTRATION, INTRA
Model Number 363032
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.It should be noted that a possible lot number (0061712062) was provided; however, the lot number does not exist for the reported material number.
 
Event or Problem Description
As reported by the user facility: customer reports a white piece of plastic within the tubing was obstructing the fluid path of the tubing.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Based on the drawing of the set, the small "debris (about 1 cm, white, plastic piece) in the distal y injection site" was determined to be the flow restrictor.It should be noted that the suspected foreign particulate is a flow restrictor that is meant to be in the set.In addition, the reported lot number 0061712062 does not exist for item number 363032.Several unsuccessful attempts were to confirm the referenced item and lot number.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INFUSOMAT
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10199472
Report Number2523676-2020-00178
Device Sequence Number1045416
Product Code FPA
UDI-Device Identifier04046964294297
UDI-Public04046964294297
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number363032
Device Catalogue Number363032
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1